MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT-LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT-LF
Catalog Number DYNJAA10685B
Medical Device Problem Codes Break (1069); Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "tubing breaking during use.It's passing the high-pressure leak test- but when they go to extend the corrugated part of the circuit it's cracking." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "tubing breaking during use.It's passing the high-pressure leak test- but when they go to extend the corrugated part of the circuit it's cracking.".

Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23442102
Report Number1417592-2025-00593
Device Sequence Number4782909
Product Code CAI
UDI-Device Identifier10198459372292
UDI-Public10198459372292
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10685B
Device Lot Number25EBJ456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown